MathSciNet Relay Station
MathSciNet bibliographic data
MR278088 (43 #3820) 47.10
Ramanujan, P. B.; Patel, S. M. Operators whose ascent is $0$ or $1$. Proc. Amer. Math. Soc. 29 1971 557–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement